Alert archive / Florida / Red Flag Warnings in 2014
Red Flag Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 18, 2014, 2:06 AM CST for 5 counties in Florida; 5 counties in Alabama. It took effect at Nov 18, 2014, 10:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2014, 2:06 AM CST (08:06 UTC)
- In effect from
- Nov 18, 2014, 10:00 AM CST
- Expired
- Nov 18, 2014, 4:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 59 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -115 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
379 WWUS82 KTAE 180806 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 306 AM EST TUE NOV 18 2014 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES OF 32...AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC VALUES OVER 40... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES WEDNESDAY AFTERNOON DUE POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND IN WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERC VALUES OVER 37 EXPECTED... .A VERY DRY...COLD AIRMASS WILL BE IN PLACE OVER THE AREA TUESDAY THROUGH THURSDAY WITH GUSTY WINDS DURING THE DAY TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR SOUTHEAST ALABAMA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING IS ALSO NOW IN EFFECT IN CENTRAL AND COASTAL WALTON FOR RELATIVE HUMIDITY BELOW 25 PERCENT WITH 20-FOOT WINDS AROUND 15 MPH AND ERC VALUES OVER 26...AS WELL AS IN WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES WHERE RELATIVE HUMIDITY WILL BE BELOW 25 PERCENT FOR 4 OR MORE HOURS AND ERC VALUES WILL BE ABOVE 37. A FIRE WEATHER WATCH IS IN EFFECT FOR TOMORROW FOR ALL OF THESE COUNTIES EXCEPT WALTON (DUE TO LOWER WIND SPEEDS). RED FLAG CONDITIONS MAY BE POSSIBLE THURSDAY AS WELL. BY FRIDAY...MOISTURE WILL BEGIN TO RETURN TO THE AREA BEFORE OUR NEXT COLD FRONTAL PASSAGE EARLY NEXT WEEK. ALZ065>069-FLZ010-012-017-027-112-127-182200- /O.NEW.KTAE.FW.W.0015.141118T1600Z-141118T2200Z/ /O.NEW.KTAE.FW.A.0012.141119T1700Z-141119T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON- INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA- 306 AM EST TUE NOV 18 2014 /206 AM CST TUE NOV 18 2014/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC VALUES OVER 40... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES WEDNESDAY AFTERNOON DUE POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND IN WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND ERC VALUES OVER 37 EXPECTED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 5 PM EST /4 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. * AFFECTED AREA...COFFEE...DALE...HENRY...HOUSTON...AND GENEVA COUNTIES IN SOUTHEAST ALABAMA AND WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA. * HUMIDITY...AROUND 23 TO 25 PERCENT FOR AROUND 4 TO 5 HOURS. * ERC VALUES IN FLORIDA...OVER 40. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ008-108-182200- /O.NEW.KTAE.FW.W.0015.141118T1600Z-141118T2200Z/ CENTRAL WALTON-SOUTH WALTON- 206 AM CST TUE NOV 18 2014 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST/ 10 AM CST TO 5 PM EST / 4 PM CST TUESDAY AFTERNOON FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES OF 32... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * AFFECTED AREA...CENTRAL AND SOUTH WALTON COUNTY IN FLORIDA. * WIND...AROUND 15 MPH. * HUMIDITY...AROUND 24 TO 25 FOR AROUND 3 HOURS. * ERC VALUES...32. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ MOORE
1 follow-up statement
109 WWUS82 KTAE 182032 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 332 PM EST TUE NOV 18 2014 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH BREEZY NORTHERLY WINDS... ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES OF 32...AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC VALUES OVER 40... ...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37... .A RED FLAG WARNING CONTINUES ACROSS THE SOUTHEAST CORNER OF ALABAMA AND PORTIONS OF NORTHWEST FLORIDA THIS TUESDAY AFTERNOON. ALTHOUGH MAX TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES WARMER ON WEDNESDAY...DEW POINTS WILL BE VERY LOW RESULTING IN MINIMUM RELATIVE HUMIDITY VALUES IN THE UPPER TEENS TO LOWER 20S THROUGHOUT THE TRI-STATE REGION. RED FLAG CONDITIONS ARE LIKELY ACROSS THE SAME AREAS ON WEDNESDAY AND THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THE RED FLAG WARNING. INCREASING LOW LEVEL MOISTURE STARTING ON THURSDAY WILL OFFSET ANY FIRE WEATHER CONCERNS AT LEAST THROUGH THE UPCOMING WEEKEND. ALZ065>069-FLZ010-012-017-027-112-127-190830- /O.UPG.KTAE.FW.A.0012.141119T1700Z-141119T2300Z/ /O.NEW.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/ /O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON- INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA- 332 PM EST TUE NOV 18 2014 /232 PM CST TUE NOV 18 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/ THIS AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC VALUES OVER 40... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37... * HUMIDITY...AROUND 20 TO 23 PERCENT FOR 5 TO 6 HOURS. * ERC VALUES IN FLORIDA...OVER 40. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-108-182200- /O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/ CENTRAL WALTON-SOUTH WALTON- 232 PM CST TUE NOV 18 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES OF 32... * WIND...AROUND 15 MPH. * HUMIDITY...AROUND 24 TO 25 FOR AROUND 3 HOURS. * ERC VALUES...32. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 17, 7:55 PM CST, 6 hours 11 minutes earlier.
Area forecast discussion, Nov 17, 7:55 PM CST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EST Mon Nov 17 2014
...Winter-like Airmass Moving into the Tri-State Area...
.Update...Skies are clearing from west to east with the cold
front now well to our south and east. Made minor adjustments to
sky grids otherwise no changes.
.Previous Discussion [320 PM EST]
.Near Term [Through Tonight]...
At 1 pm EST, a strong cold front extended from just west of
Fitzgerald, GA, to Cape San Blas, FL. It was translating
east-southeastward near 20 MPH, and will clear our entire forecast
area by sunset. Deep moist convection well ahead of this front has
moved off to our east and southeast, ending the threat of severe
storms. The lingering light to moderate rain ahead of the front will
taper off quickly from northwest to southeast for the remainder of
this afternoon.
An unusually deep 500 mb trough will become established over the
eastern CONUS tonight, with strong cold air advection developing
across our region. Despite surface winds remaining near 10 MPH
overnight, temperatures will still reach freezing across the
northwest two-thirds of our forecast area. The combination of cold
temperatures and brisk winds will drive wind chill readings into the
15 to 20 deg range within a few hours either side of daybreak.
Actual low temperatures will range from the mid 20s (northwest) to
mid to upper 30s (FL beaches and Cross City area).
.Short Term [Tuesday Through Wednesday Night]...
A very cold airmass will continue to push into the region on
Tuesday as arctic high pressure builds towards the Deep South.
Highs will generally only be in the mid to upper 40s, except for a
few 50s along the coast and in the southeastern Big Bend.
The center of the high will settle over south central Georgia by
Wednesday morning, creating ideal radiational cooling conditions
over the forecast area. This will allow temperatures to plummet
into lower 20 across the entire forecast area, with a few upper
teens possible in the inland Panhandle, SE Alabama and SW Georgia.
The Wednesday record low for Tallahassee (25 degrees set in 2008)
is in serious jeopardy. A rare early season hard freeze appears
very likely at this time.
The airmass will be slow to modify through Thursday, with highs on
Wednesday only getting into the lower to mid 50s, and lows on
Thursday morning falling into the upper 20s to lower 30s.
.Long Term [Thursday Through Monday]...
Expect to see a steady moderation in temperatures from Thursday
through the weekend as the upper flow becomes zonal and then
southwesterly. Highs should approach 70 degrees once again by
Saturday. Rain chances will increase for Sunday into Monday as an
upper trough digs into the the Southern Plains.
&&
.Aviation...
[Through 00Z Wednesday] Skies are clearing and we expect VFR
conditions throughout the TAF period. Winds will remain around 10
knots overnight and then in the 10 to 15 knot range with gusts
around 20 knots on Tuesday.
&&
.Marine...
Offshore flow will increase through tonight in the wake of the
cold front. Expect frequent gust to gale force over the offshore
waters and Small Craft Advisory conditions elsewhere. The gale
conditions should ease by mid-morning on Tuesday, with winds
continuing to diminish through Tuesday night. Winds and seas
should then remain below headline criteria through the end of the
work week.
&&
.Fire Weather...
A significantly colder and drier airmass will settle into the
Tri-state region the next few days behind the exiting strong cold
front. Although high temperatures on Tuesday and Wednesday will be
well below normal, dew points ranging from the single digits to
the teens will result in minimum relative humidity values in the
upper teens to the lower 20 percent range. Red Flag conditions are
likely across our southeast Alabama counties both Tuesday and
Wednesday. It will be just as dry across our Georgia and Florida
counties both days but Red Flag conditions are not expected at
this time.
&&
.Hydrology...
Rainfall amounts have generally been below one inch across the
area today. However, a few locations from Washington County
Florida into SW Georgia received closer to 2 inches. With river
levels running quite low ahead of this system, only minor rises
are anticipated from these rainfall amounts.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 33 49 20 55 27 / 0 0 0 0 0
Panama City 35 50 29 54 38 / 0 0 0 0 0
Dothan 27 46 22 53 32 / 0 0 0 0 0
Albany 28 47 20 54 28 / 0 0 0 0 0
Valdosta 33 48 21 54 27 / 0 0 0 0 0
Cross City 39 52 22 56 28 / 20 0 0 0 0
Apalachicola 37 51 28 55 37 / 0 0 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...Hard Freeze Watch from Tuesday evening through Wednesday morning
for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
Liberty-Madison-South Walton-Washington.
Freeze Warning from 1 AM EST /Midnight CST/ to 10 AM EST /9 AM
CST/ Tuesday for Calhoun-Central Walton-Gadsden-Holmes-
Inland Bay-Inland Walton-Jackson-Liberty-South Walton-
Washington.
Wind Chill Advisory from 4 AM EST /3 AM CST/ to 9 AM EST /8 AM
CST/ Tuesday for Calhoun-Central Walton-Gadsden-Holmes-
Inland Bay-Inland Walton-Jackson-Washington.
GA...Hard Freeze Watch from Tuesday evening through Wednesday morning
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Tift-Turner-Worth.
Freeze Warning from 1 AM to 10 AM EST Tuesday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
Wind Chill Advisory from 4 AM to 9 AM EST Tuesday for Baker-Ben
Hill-Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-
Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Hard Freeze Watch from Tuesday evening through Wednesday morning
for Coffee-Dale-Geneva-Henry-Houston.
Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
Coffee-Dale-Geneva-Henry-Houston.
Wind Chill Advisory from 3 AM to 8 AM CST Tuesday for Coffee-
Dale-Geneva-Henry-Houston.
Red Flag Warning all zones Tuesday afternoon.
Fire Weather Watch all zones Wednesday afternoon.
GM...Small Craft Advisory from 9 PM this evening to 1 PM EST Tuesday
for Apalachee Bay-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM.
Small Craft Advisory until 4 PM EST this afternoon for Waters
from Suwannee River to Apalachicola FL from 20 to 60 NM-
Waters from Apalachicola to Destin FL from 20 to 60 NM.
Small Craft Advisory from 10 AM Tuesday to 7 AM EST Wednesday
for Waters from Suwannee River to Apalachicola FL from 20
to 60 NM-Waters from Apalachicola to Destin FL from 20 to
60 NM.
Gale Warning until 10 AM EST Tuesday for Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
Small Craft Advisory until 1 PM EST Tuesday for Coastal waters
From Ochlockonee River to Apalachicola FL out to 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM.
&&
UPDATE...BARRY
NEAR TERM...FOURNIER
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FOURNIER
MARINE...CAMP
FIRE WEATHER...FOURNIER
HYDROLOGY...CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:41 AM CST | Hard Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
| Nov 18, 2:06 AM CST | Fire Weather Watch | TAE | Bay, Leon, Wakulla, Washington | 12 hr |
| Nov 18, 9:50 AM CST | Rip Current Statement | TAE | Franklin, Gulf | 8 hr |
| Nov 18, 2:01 PM CST | Hard Freeze Watch | TAE | Dixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more | 19 hr |
| Nov 18, 2:32 PM CST | Red Flag Warning | TAE | Bay, Leon, Wakulla, Washington | 26 hr |
Nearby
Red Flag Warnings in Florida, 2014Red Flag Warnings in Alabama, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.